# SDR CALA2018020900539

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 28,785 hours, 9,749 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Arced
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ARCING AND SMOKE EMINATING FROM FIRST OFFICERS YOKE BY LEFT HANDLE. REPLACED YOKE REMINDER OP CHECKED GOOD, NO OTHER DAMAGE NOTED.
